# SDR USAA920081439

- Difficulty date: July 28, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,028 hours, 34,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-C2- MAJOR REPAIR - FUSELAGE SKIN CRACKED AT BS 727E BELOW S22L.  REPAIRED FUSELAGE SKIN AT BS 727E BELOW S22L IAW B737 SRM 53-00-01 AND TYPICAL REPAIR, 53-27, REPAIR 31.  (A)
